# SDR UIEA2021111302413

- Difficulty date: November 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Engine: Ge CF680C2B7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

STATUS MSG L ENG EEC C1( TRANSFERRED TO MDDR 156734 IAW DDG 73-21-01-05 CAT A DUE DATE 20DEC21 )
